Open Access
Translator Disclaimer
July, 1999 Wick product of white noise operators and quantum stochastic differential equations
Nobuaki OBATA
J. Math. Soc. Japan 51(3): 613-641 (July, 1999). DOI: 10.2969/jmsj/05130613


The Wick product of operators on Fock space is introduced on the basis of the analytic characterization theorem for operator symbols established within the framework of white noise distribution theory. Existence and uniqueness of solutions are proved for a certain class of ordinary differential equations for Fock space operators. Quantum stochastic differential equations of Itô type and their generalizations involving higher powers of quantum white noises enter into our consideration.


Download Citation

Nobuaki OBATA. "Wick product of white noise operators and quantum stochastic differential equations." J. Math. Soc. Japan 51 (3) 613 - 641, July, 1999.


Published: July, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 1157.81323
MathSciNet: MR1691485
Digital Object Identifier: 10.2969/jmsj/05130613

Primary: 46F25
Secondary: 34A12 , 46A32 , 46G20 , 60H99 , 81S25

Keywords: Fock space , normal-ordered product , operator symboj quantum stochastic differential equation , White noise , Wick product

Rights: Copyright © 1999 Mathematical Society of Japan


Vol.51 • No. 3 • July, 1999
Back to Top